MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E; GAS-MACHINE, ANESTHESIA
Model Number FLOW-E
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia workstation failed the o2 flush test and the afgo (additional fresh gas outlet) test during the system checkout.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
Based on the information collected to date, the provided problem description and the inspection of the device conducted by the technician, it has been clarified that the initially claimed o2 flush test failure and afgo valve test failure, has not been reproduced during on-site investigation according to information provided in the complaint.The technician performed troubleshooting and could not reproduce the issues.No parts have been replaced.Nevertheless, the issue can be confirmed in provided device's logs.The device failed to meet its specifications.It has not been used at the time of the event.There has been no adverse event sustained as a result of the issue.The afgo is controlled by a valve that can be switched to supply fresh gas either to the afgo connector or to the patient cassette.The o2 flush valve (a push-button) is used to manually supply the fresh gas with an additional o2 gas supply.The root cause to the reported issue has not been determined.The correction of field #h8 usage of device and #h4 manufacture date were required.This is based on the internal evaluation.#h8 usage of device: previous usage of device: unknown.Corrected usage of device: reuse.#h4 manufacture date: previous manufacture date: 04/01/2020.Corrected manufacture date: 03/04/2020.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-E
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key15898123
Report Number8010042-2022-02135
Device Sequence Number12037218
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)200304
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLOW-E
Device Catalogue Number6887900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown